Seasonal variation in the epilithic algal communities from four lakes of different trophic state

King, L. and Jones, R. I. and Barker, P. (2002) Seasonal variation in the epilithic algal communities from four lakes of different trophic state. Archiv für Hydrobiologie, 154 (2). pp. 177-198. ISSN 0003-9136

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Archiv für Hydrobiologie
Additional Information:
May Seasonal variation in the epilithic algal communities from four lakes of different trophic state Times Cited: 6
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/ge
Subjects:
ID Code:
53049
Deposited By:
Deposited On:
19 Mar 2012 09:25
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:49